# SDR IPXA2016040601746

- Difficulty date: March 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: AWE71813
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, L1 DOOR CEILING BOGIE TRACK GOUGED.  ACCOMPLISHED REPAIR ON L1 CEILING BOGIE TRACK IAW VT-SAA, EA 011-5320-01-A6184, REV I/R AND EO MD11-5210-60404-A.
